Affordable Access

Publisher Website

Dirac quantization ofN-solitons

Authors
Journal
Annals of Physics
0003-4916
Publisher
Elsevier
Publication Date
Volume
98
Issue
1
Identifiers
DOI: 10.1016/0003-4916(76)90234-7

Abstract

Abstract In this paper we present methods for quantizing around classical solutions containing an arbitrary number of solitons. These are based on the Dirac theory of quantization under constraints, both in its standard operator form and also its functional form as given by Faddeev. For a particular set of constraints, we obtain an effective Hamiltonian for N solitons which reduces, in the one-soliton case, to that of Gervais and Sakita. The canonical transformation from the original field variables to the new set is explicitly exhibited.

There are no comments yet on this publication. Be the first to share your thoughts.